# SDR UALA2013051603417

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 73,092 hours, 27,015 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 377 GOUGED AT LBL 28.    REMOVED 3 INCHES OF SECTION OF UPPER TEE, INSTALLED FILLER AND ANGLE DOUBLER REPAIR IAW EC-RA 5310-05538. MAJOR REPAIR
